# SDR CALA2014120292757

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 86,048 hours, 24,589 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS EXFOLIATION CORROSION STATION 1480, STRINGER 25 - 26R.  REMOVED DAMAGED SECTION OF RIB STATION 1480, STRINGER 26 - 25R.  INSTALLED NEW SECTION IAW SRM 530-00 -07 REPAIR 5.  SPLICE PLATES & J ANGLE REPAIR.
